Deakin University
Browse
beliakov-lipint-2005.pdf (1 MB)

Interpolation of Lipschitz functions

Download (1 MB)
journal contribution
posted on 2006-11-01, 00:00 authored by Gleb BeliakovGleb Beliakov
This paper describes a new computational approach to multivariate scattered data interpolation. It is assumed that the data is generated by a Lipschitz continuous function f. The proposed approach uses the central interpolation scheme, which produces an optimal interpolant in the worst case scenario. It provides best uniform error bounds on f, and thus translates into reliable learning of f. This paper develops a computationally efficient algorithm for evaluating the interpolant in the multivariate case. We compare the proposed method with the radial basis functions and natural neighbor interpolation, provide the details of the algorithm and illustrate it on numerical experiments. The efficiency of this method surpasses alternative interpolation methods for scattered data.

History

Journal

Journal of computational and applied mathematics

Volume

196

Pagination

20 - 44

Location

Amsterdam, The Netherlands

Open access

  • Yes

ISSN

0377-0427

Language

eng

Notes

This nis a post-peer reviewed electronic version of an article published in the Journal of Computational and Applied Mathematics. A link to the published version is provided below.

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2005, Elsevier

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC